Always Tired After Starting a TRT Treatment? You May Need Additional Blood Tests

You just experienced the breakthrough effects of a Testosterone treatment and after coasting through weeks of added energy and feeling like a million dollars, you are suddenly feeling tiredness, bad mood, and are wondering if you need more testosterone.

If you’re a Testosterone Replacement Therapy (TRT) patient and are experiencing tiredness and Low-T symptoms, don’t be afraid. This is experienced by some patients of TRT and you may need a blood test to measure your estrogen levels. If your levels show irregularity in estrogen levels, your doctor may change your protocol and dosage.

Initial TRT Experience: Benefits

TRT patients that begin a testosterone optimization program are usually prescribed testosterone to increase their Low-Testosterone levels to reach healthy levels after getting a thorough hormonal blood panel with Low-T testing and doctor diagnosis. After getting a hormonal blood panel and seeing the doctor, patients begin a treatment that may include the following:

  • Periodic testosterone shots(May consist of weekly Testosterone Cypionate)
  • Estrogen Blocker medication
  • Other Prescription Medication to Promote Natural Testosterone Production
  • Vitamins and Supplements

While patients have reported experiencing a placebo effect within a week or two, most patients will see drastic improvements in mood, energy, focus, libido, and endurance within 3-4 weeks. Patients are recommended to supplement their TRT program with lifestyle changes that include:

  • Better sleep (7-8 hours of sleep)
  • Improved nutrition
  • Participating in regular exercise that includes moderate to heavy weight lifting or High-Intensity Interval Training (HIIT)

Symptoms You May Experience After Starting TRT

Once starting TRT, some patients may report feeling tiredness after a week of experiencing benefits. This may require you to take a specific blood test that measures your estrogen levels. High estrogen levels may point to underlying conditions which may require a change to your protocol.

For example, if you’re prescribed 1 cc (200 mg) of Testosterone once per week, and further blood tests show high levels of estrogen, this may be the cause of symptoms of fatigue you’re experiencing. In this case, a patient protocol may change to include 1/2 cc (100 mg) of Testosterone twice per week, or a longer period at a different dosage.

Visit Body RX

If you signed up for TRT at another clinic and are experiencing negative symptoms, call us today to discuss your diagnosis and monitoring. Our patient care advocates and doctors can help you identify your underlying conditions and prepare a protocol that fits you best.

No Comments

Post A Comment

Touch to Call now!
(786) 899-4514